Über Finslersche Räume mit speziellen Krümmungseigenschaften.

H. Rund

Monatshefte für Mathematik (1962)

  • Volume: 66, page 241-251
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Rund, H.. "Über Finslersche Räume mit speziellen Krümmungseigenschaften.." Monatshefte für Mathematik 66 (1962): 241-251. <http://eudml.org/doc/177170>.

author = {Rund, H.},
journal = {Monatshefte für Mathematik},
keywords = {Riemannian manifolds},
pages = {241-251},
title = {Über Finslersche Räume mit speziellen Krümmungseigenschaften.},
url = {http://eudml.org/doc/177170},
volume = {66},
year = {1962},

AU - Rund, H.
TI - Über Finslersche Räume mit speziellen Krümmungseigenschaften.
JO - Monatshefte für Mathematik
PY - 1962
VL - 66
SP - 241
EP - 251
KW - Riemannian manifolds
UR - http://eudml.org/doc/177170
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.